Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Clingen forte, cause of remains in the mornings ?

I have been prescribed to use clingen forte for 7 days. At night (around 10 pm)after inserting the capsule into the vagina , i slept still for at least 3 hours, then i peed, and in morning 7 when i woke up i found some remains of capsules have come out in my panties, why is it so.? is there any problem with body that it is not dissolved or is it i haven t inserted it properly ? please answer ..
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  1206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, it is very common as the remains you noticed are a part of the drug delivery system of the capsule, the drug has already been absorbed so just relax and keep taking the pill regularly.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor